Branching Brownian motion: Almost sure growth along scaled paths

Simon C Harris, Matthew I Roberts

Research output: Contribution to journalArticle

1 Citation (Scopus)
63 Downloads (Pure)

Abstract

We give a proof of a result on the growth of the number of particles along chosen paths in a branching Brownian motion. The work follows the approach of classical large deviations results, in which paths of particles in C[0, T], for large T, are rescaled onto C[0, 1]. The methods used are probabilistic and take advantage of modern spine techniques.
Original languageEnglish
Pages (from-to)375-399
JournalSéminaire de Probabilités
VolumeXLIV
DOIs
Publication statusPublished - 2012

Fingerprint

Branching Brownian Motion
Path
Spine
Large Deviations

Cite this

Branching Brownian motion: Almost sure growth along scaled paths. / Harris, Simon C; Roberts, Matthew I.

In: Séminaire de Probabilités, Vol. XLIV, 2012, p. 375-399.

Research output: Contribution to journalArticle

@article{0df1dc3718f948bc8e94caa04a5ee119,
title = "Branching Brownian motion: Almost sure growth along scaled paths",
abstract = "We give a proof of a result on the growth of the number of particles along chosen paths in a branching Brownian motion. The work follows the approach of classical large deviations results, in which paths of particles in C[0, T], for large T, are rescaled onto C[0, 1]. The methods used are probabilistic and take advantage of modern spine techniques.",
author = "Harris, {Simon C} and Roberts, {Matthew I}",
year = "2012",
doi = "10.1007/978-3-642-27461-9_17",
language = "English",
volume = "XLIV",
pages = "375--399",
journal = "S{\'e}minaire de Probabilit{\'e}s",
issn = "1721-8766",
publisher = "Springer",

}

TY - JOUR

T1 - Branching Brownian motion: Almost sure growth along scaled paths

AU - Harris, Simon C

AU - Roberts, Matthew I

PY - 2012

Y1 - 2012

N2 - We give a proof of a result on the growth of the number of particles along chosen paths in a branching Brownian motion. The work follows the approach of classical large deviations results, in which paths of particles in C[0, T], for large T, are rescaled onto C[0, 1]. The methods used are probabilistic and take advantage of modern spine techniques.

AB - We give a proof of a result on the growth of the number of particles along chosen paths in a branching Brownian motion. The work follows the approach of classical large deviations results, in which paths of particles in C[0, T], for large T, are rescaled onto C[0, 1]. The methods used are probabilistic and take advantage of modern spine techniques.

UR - http://www.scopus.com/inward/record.url?scp=84861817957&partnerID=8YFLogxK

UR - http://arxiv.org/abs/0906.0291v1

UR - http://dx.doi.org/10.1007/978-3-642-27461-9_17

U2 - 10.1007/978-3-642-27461-9_17

DO - 10.1007/978-3-642-27461-9_17

M3 - Article

VL - XLIV

SP - 375

EP - 399

JO - Séminaire de Probabilités

JF - Séminaire de Probabilités

SN - 1721-8766

ER -